Vol. 9, No. 3, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Generalized factorization in $\mathbb{Z}/m\mathbb{Z}$

Austin Mahlum and Christopher Park Mooney

Vol. 9 (2016), No. 3, 379–393

Generalized factorization theory for integral domains was initiated by D. D. Anderson and A. Frazier in 2011 and has received considerable attention in recent years. There has been significant progress made in studying the relation τn for the integers in previous undergraduate and graduate research projects. In 2013, the second author extended the general theory of factorization to commutative rings with zero-divisors. In this paper, we consider the same relation τn over the modular integers, m. We are particularly interested in which choices of m,n yield a ring which satisfies the various τn-atomicity properties. In certain circumstances, we are able to say more about these τn-finite factorization properties of m.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

modular integers, generalized factorization, zero-divisors, commutative rings
Mathematical Subject Classification 2010
Primary: 13A05, 13E99, 13F15
Received: 27 September 2014
Revised: 7 April 2015
Accepted: 6 June 2015
Published: 3 June 2016

Communicated by Vadim Ponomarenko
Austin Mahlum
Department of Mathematics
Viterbo University
La Crosse, WI 54601
United States
Christopher Park Mooney
Department of Mathematics
Westminster College
Fulton, MO 65251
United States